# SDR AALA202407167877

- Difficulty date: June 18, 2024
- Submitted: July 16, 2024
- Operation: Air carrier
- Aircraft: N136AN
- Make and model: Airbus A321-231
- Aircraft serial: 6532
- Aircraft time: 26,808 hours, 10,599 cycles
- System (JASC): 5751 · Ailerons
- Part: Aileron
- Part number: D5765000000938A
- Part serial: SAB26765
- Condition: Delaminated
- Location: Zone 600
- Part time: 26,808 hours, 10,599 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: RIGHT WING AILERON FORWARD LOWER EDGE HAS SEVERAL AREAS OF DELAMINATION AND A SECTION OF GRAPHITE TAPE THAT HAS PULLED UP BETWEEN THE 2 OUTBOARD HINGE POINTS.   MAINTENANCE REPLACED AILERON PER AMM 27-14-41.
